# SDR USAABB98068

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV9
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND THE FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 9 AND 13 INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLIES. (M)
